# SDR SWAA2024040155901

- Difficulty date: February 24, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195CR AT UPPER FUSELAGE.   REPAIRED ACCESS PANEL 195CR IAW SRM 51-70-04-2R-10 REPAIR 10. REPAIRED ACCESS PANEL 195CR IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
